I have been on Sertraline for about 2 weeks. I have nausea, and bouts of dizzy and feeling very lightheaded. Is this normal? Does it eventually stop

Is it truly side eff. I don't know that you can know for sure that it's a side effect of the Sertraline. If it were then, yes there are a good number of people that can acclimate to the drug after a period of time on the dose but again, how do you or I know that's it's a definite side effect? Write to me directly if you'd like and perhaps we can figure this out: www.healthtap.com/drsaghafi.

Related Questions

What should I do I have been feeling nausea and dizziness for two days now no other symptoms?!? Hist: PCOS HTN Lisinopril10mg Zoloft (sertraline) 50mg

Rest, fluids. These symptoms are very commonly associated with a viral syndrome, often a GI virus. Or perhaps a virus is affecting your inner ear and that labarynthitis is making you dizzy, then nauseated like car sickness. Fortunately these symptoms usually go away on their own in a short time. Rest, drink fluids, consider OTC dramamine (dimenhydrinate). But contact your doctor in another couple days if persists. Read more...